# SDR YENA200577

- Difficulty date: October 21, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 11,589 hours, 4,401 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA110100
- Part serial: 742
- Condition: Failed
- Location: Cargo Bay
- Part time: 6,869 hours, 2,419 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED ECAM SMOKE LAV & CRG DET FAULT.  FOUND FWD CARGO DET 1WH FAULTY.  REPLACED PER AMM 26-16-15-000-001.  MSG NO LONGER PRESENT.  ALL LAV/CGO SMOKE DET SELF TEST NORMAL.
